Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




24 Publications

2015 | Journal Article | IST-REx-ID: 2014 | OA
Klimova, Anna, Caroline Uhler, and Tamás Rudas. “Faithfulness and Learning Hypergraphs from Discrete Distributions.” Computational Statistics & Data Analysis 87, no. 7 (2015): 57–72. https://doi.org/10.1016/j.csda.2015.01.017.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1547 | OA
Mohammadi, Fatemeh, and Somayeh Moradi. “Resolution of Unmixed Bipartite Graphs.” Bulletin of the Korean Mathematical Society 52, no. 3 (2015): 977–86. https://doi.org/10.4134/BKMS.2015.52.3.977.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1579 | OA
Brooks, Christopher, Abraham Martin del Campo Sanchez, and Frank Sottile. “Galois Groups of Schubert Problems of Lines Are at Least Alternating.” Transactions of the American Mathematical Society 367, no. 6 (2015): 4183–4206. https://doi.org/10.1090/S0002-9947-2014-06192-8.
View | DOI | Download Preprint (ext.)
 
2014 | Other Publication | IST-REx-ID: 2007 | OA
Klimova, Anna, and Tamás Rudas. GIPFrm: Generalized Iterative Proportional Fitting for Relational Models. The Comprehensive R Archive Network, 2014.
View | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2011 | OA
Yu, Fei, Stephen Fienberg, Alexandra Slaković, and Caroline Uhler. “Scalable Privacy-Preserving Data Sharing Methodology for Genome-Wide Association Studies.” Journal of Biomedical Informatics 50 (2014): 133–41. https://doi.org/10.1016/j.jbi.2014.01.008.
View | DOI | Download Submitted Version (ext.)
 

Search

Display / Sort

Citation Style: Chicago

Export / Embed